# SDR SIMA200416203

- Difficulty date: June 6, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150521
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, AIRCRAFT PREVIOUSLY HAD SUSTAINED HAIL DAMAGE THAT NECESSITATED THE REPLACEMENT OF THE LEFT HORIZONTAL STABILIZER UPPER SKIN.  REMOVED DAMAGED UPPER SKIN AND INSTALLED NEW SKIN IAW SAAB 340 SRM, 72LKS 3079 REV 43, 51-40-21, 22, 23 AND 40 AND SAAB REPAIR STATEMENT 72SDS1514.  (M)
